I have been on Seroquel for almost two weeks. I asked in this forum a couple weeks ago typically when do the side effects subside. My concern is I have had severe muscle/joint pain, rapid heart beat, and just overall terrible well being physically. I have read the side effects and I have many of them but I am concerned this may not be a temporary deal with my body.
Is severe muscle pain and soreness a side effect of Seroquel?
Question posted by Kelsi2391 on 28 Nov 2018
Last updated on 28 November 2018 by Phoenix84
I found most of the side effects were gone about a month in. The only one that still gets me is more infections... think I've had 5 courses of either prednisone or antibiotics this last year.
My average heart rate went up about 10bpm, but I monitored that for my hypertension anyways.
Can't comment on joint pain, as I deal with chronic pain from multiple injuries. Injuries DO take an extra week to recover from, and I've used my braces and wraps more often... I now have to take 2 weeks off at the gym when I push too hard and something hurts.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.